MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE INSPIRA; PENTAX MEDICAL VIDEO PROCESSOR EPK-I8020C

HOYA CORPORATION PENTAX TOKYO OFFICE INSPIRA; PENTAX MEDICAL VIDEO PROCESSOR EPK-I8020C
Model Number EPK-I8020C
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in-process.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Error in the documentation! if no new patient was selected from the worklist before a new examination, all newly taken photos are now automatically assigned to the last selected patient, even though this case was properly completed and the endoscope was removed.The display in the pacs viewer was documented in a photo.The process can be reproduced at any time.An mpps server has not yet been used.Nevertheless, the possibility of incorrect assignment should be prevented.We are currently still waiting for the conformance statement from the practice's documentation software.This should be delivered later.This event occurred at the time of before use.There was no report of patient harm.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
Evaluation summary: event that occured is the no new patient was selected from the worklist before a new examination.Based on the investigation, a potential root cause of this failure is the misconfiguration of complaint device regarding dicom.It was determined that the setting to delete patient information after the examination was completed was not enabled.Because the previous patient information remained, newly captured endoscopic images were recorded as images of the previous patient.A definitive root cause of the reported issue could not be identified.Based on the trend analysis, there is no significant increase in repair complaints for this failure mode/hazard, and no increasing trend.A device history record (dhr) review was performed by the manufacturer.The review by dhr confirmed that the processor was manufactured under normal conditions on 20-may-2023.At inspection, rework was performed due to ada assembly separation detected, and it passed all required inspections and was released accordingly.The dates of approval for shipment and actual date shipped were confirmed on 29-may-2023.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.

Brand Name
INSPIRA
Common Device Name
PENTAX MEDICAL VIDEO PROCESSOR EPK-I8020C
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712318
MDR Report Key21015085
Report Number9610877-2024-00188
Device Sequence Number20549510
Product Code PEA
UDI-Device Identifier04961333247929
UDI-Public(01)04961333247929(11)230520
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K231249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I8020C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/25/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown